# SDR USAA2012051700028

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,616 hours, 27,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Survival Kit
- Condition: Unserviceable
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - INFLIGHT CREW REPORTS SLIDE RAFT SURVIVAL KITS NOT SEALED.  REPLACED 4 EA SLIDE RAFT SURVIVAL KITS ASSY.
